# SDR 20010320CW013

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 318052002
- Engine: Lyc TIO540J2BD
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 060304601
- Part serial: 15914
- Condition: Failed
- Location: Hsi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED COMPLETE HSI FAILURE ON TAKE OFF, AIRCRAFT RETURNED TO BASE.  REMOVED AND REPLACED REMOTE DIRECTIONAL GYRO AND HSI INDICATOR.  OPS CHECKED GOOD.
